Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Vomiting After Having Temozolamide For Glioma In Brain

MY SISTER AGED 68 HAS BEEN OPERATED FOR GLIOMA IN BRAIN SHE UNDERWENT RADIATION WITH TEMOZOLAMIDE 100 MG ALONG WITH IT . NOW SHE HAS RECOVERED A LOT AND BEEN ADVISED TEMOZOLAMIDE 100 MG THRICE A DAY FOR 5 DAYS A MONTH. THIS IS CAUSING TOO MUCH VOMITTING . SO WHAT DO YOU ADVICE AND WHICH ANTI EMETIC DO YOU ADVICE
Mon, 3 Aug 2020
Report Abuse
Neurologist, Surgical 's  Response
Hello,

Ondansetron is a good alternative in such cases for the vomitng. It should be prescribed by the Doctor so, discuss with him for these issues.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Erion Spaho, Neurologist, Surgical
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Glioma


Loading Online Doctors....
Suggest Treatment For Vomiting After Having Temozolamide For Glioma In Brain

Hello, Ondansetron is a good alternative in such cases for the vomitng. It should be prescribed by the Doctor so, discuss with him for these issues. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Erion Spaho, Neurologist, Surgical